# SDR UPS201910

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inop
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED FWD ENTRY DOOR EMER LIGHT INOP.  REMOVED EMER LIGHT UNIT.  REPLACED WITH SERVICEABLE UNIT, BATT CHARGE DATE 8-94.  OPS CHECK OK. PER AMM 33-40.
